Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 4, Pages 867–895 (Mi izv1993)  

This article is cited in 4 scientific papers (total in 5 papers)

An estimate of the code length of signals with a finite spectrum in connection with sound-recording problems

V. I. Buslaev, A. G. Vitushkin


Abstract: In the article an estimate is given of the entropy of the Bernstein class $B_\sigma$. This class consists, by definition, of the real-valued functions of a single real variable that are bounded in absolute value on the real line by unity and such that the supports of their Fourier transforms are contained in the interval $[-\sigma,\sigma]$. The meaning of the estimates will be discussed in connection with sound-recording problems.

Full text: PDF file (1965 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:4, 867–894

Bibliographic databases:

UDC: 517.5
MSC: 94A10, 41A45
Received: 04.04.1974

Citation: V. I. Buslaev, A. G. Vitushkin, “An estimate of the code length of signals with a finite spectrum in connection with sound-recording problems”, Izv. Akad. Nauk SSSR Ser. Mat., 38:4 (1974), 867–895; Math. USSR-Izv., 8:4 (1974), 867–894

Citation in format AMSBIB
\Bibitem{BusVit74}
\by V.~I.~Buslaev, A.~G.~Vitushkin
\paper An estimate of the code length of signals with a~finite spectrum in connection with sound-recording problems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 4
\pages 867--895
\mathnet{http://mi.mathnet.ru/izv1993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358167}
\zmath{https://zbmath.org/?q=an:0328.94013}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 4
\pages 867--894
\crossref{https://doi.org/10.1070/IM1974v008n04ABEH002130}


Linking options:
  • http://mi.mathnet.ru/eng/izv1993
  • http://mi.mathnet.ru/eng/izv/v38/i4/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “An inequality for the derivative of a polynomial with real coefficients”, Math. USSR-Izv., 9:2 (1975), 390–394  mathnet  crossref  mathscinet  zmath
    2. V. V. Zmushko, “The entropy of a class of entire functions in a frequency dependent metric”, Math. USSR-Izv., 10:5 (1976), 1119–1132  mathnet  crossref  mathscinet  zmath
    3. L. A. Balashov, Yu. A. Dreizin, M. S. Mel'nikov, “Approximations of the exponential function and relative closeness of stable signals”, Math. USSR-Sb., 74:2 (1993), 291–307  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Vitushkin, “On Hilbert's thirteenth problem and related questions”, Russian Math. Surveys, 59:1 (2004), 11–25  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:248
    Full text:100
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021